# SDR AALA202109289660

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,115 hours, 10,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 5H AFT ESCAPE PATH LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
